# SDR ASAA0210328

- Difficulty date: November 26, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 7110 · Engine Cowling System
- Part: Flange
- Part number: 6585378312
- Part serial: 423
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND NR 2 ENGINE NOSE COWL MATING FLANGE AT NACELLE STATION 99.25 CHAFED.  REPAIRED FLANGE PER SRM.  (M)
